Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have fever, vomiting, stomach and head hurting. Taken chewable pepto. Looking for the treatment

My son has a temp of 95.8, just got done vomitting, complained of his stomach hurting and his head hurting. He won t drink anything either. He is now asleep after giving him a children s pepto chewable following the vomitting. What can I do to remedy this? It seems he threw up lunch and was fine this morning prior to lunch.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. Your son had fever. many children vomit during fever.
The fever could be flu typhoid pneumonia uti etc. I advise you to consult a
pediatritian for diagnosis and treatment. You may have to get the tests TC DC
HB ESR QBC WIDAL etc for diagnosis and treatment. Dont worry what ever
the fever is there is cure and he will be fine in 2 days. thank you.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor